# SDR R61A2025091200390

- Difficulty date: August 26, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 52,067 hours, 33,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE DAMAGE 2 EA SKIN CRACKS AT FRA 1 BETWEEN STR 20R TO 22R. REMOVED CRACKS AND INSTALLED DOUBLER IAW EMB ETD2025-170-928075. REF VP-036808-2025 N/R 12 FOR WORK ACCOMPLISHED.
